# SDR CA020815002

- Difficulty date: June 1, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30901
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 311196501
- Condition: Cracked
- Location: Combust Section
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POWER SECTION WAS REMOVED DUE LOW POWER.
